Necessary and sufficient conditions for multivariate majorization

Hidetoshi Komiya

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Let X and Y be m × n matrices whose elements are in K, a real or complex field. We obtain necessary and sufficient conditions for the existence of a matrix A belonging to the convex hull of a certain subgroup of the general linear group GLn(K) such that X = YA, which unite and generalize several known results concerning majorization.

Original languageEnglish
Pages (from-to)147-154
Number of pages8
JournalLinear Algebra and Its Applications
Issue numberC
Publication statusPublished - 1983 Dec
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Necessary and sufficient conditions for multivariate majorization'. Together they form a unique fingerprint.

Cite this